# SDR CA020220007

- Difficulty date: February 14, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 19,933 hours
- Engine: Allsn 250C30S
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crossover Tube
- Part number: 7625002102103
- Condition: Cracked
- Location: Mlg
- Part time: 21,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT INSPECTION THE AME FOUND A CRACK ON THE MAIN LANDING GEAR CROSS TUBE WHEN REMOVED.  THE CRACK WAS FOUND TO BE 360 DEGREES AROUND THE TUBE, ALLOWING SEPARATION OF THE ROD END. THE TUBE WAS REPLACED.
